# SDR USAA2014040700007

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 44,790 hours, 16,540 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 9104A000601
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN TEMPS ON DEPARTURE & CLIMB OUT WERE EXCESSIVELY HIGH & UNCONTROLLABLE. RETURNED TO CLT FOR OVERWEIGHT LANDING, LANDING WEIGHT 176,200.  TOUCHDOWN RATE OF DESCENT 200 - 300 FT, NORMAL BRAKING, BRAKE TEMPS 360.  FOUND NR 2 PACK INLET PRESS SENSOR 36HH FAULTED.  R & R SENSOR IAW AMM 26-61-16.  RAN ENG & BOTH PACKS.  OPERATIONS NORMAL IAW AMM 05-51-11.  ACFT DOES NOT REQUIRE OVERWEIGHT LANDING INSPECTION.
